Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 10

All articles in this issue are freely accessible.

Recursive subhomogeneous algebras
N. Christopher Phillips.
Trans. Amer. Math. Soc. 359 (2007), 4595-4623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320643
Cancellation and stable rank for direct limits of recursive subhomogeneous algebras
N. Christopher Phillips.
Trans. Amer. Math. Soc. 359 (2007), 4625-4652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320644
An LIL for cover times of disks by planar random walk and Wiener sausage
J. Ben Hough and Yuval Peres.
Trans. Amer. Math. Soc. 359 (2007), 4653-4668
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2320645
Poisson PI algebras
S. P. Mishchenko, V. M. Petrogradsky and A. Regev.
Trans. Amer. Math. Soc. 359 (2007), 4669-4694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320646
Compatible valuations and generalized Milnor $K$-theory
Ido Efrat.
Trans. Amer. Math. Soc. 359 (2007), 4695-4709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320647
Mixed multiplicities of ideals versus mixed volumes of polytopes
Ngo Viet Trung and Jugal Verma.
Trans. Amer. Math. Soc. 359 (2007), 4711-4727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320648
On a singular perturbation problem involving a “circular-well” potential
Nelly André and Itai Shafrir.
Trans. Amer. Math. Soc. 359 (2007), 4729-4756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320649
Embeddability of some strongly pseudoconvex CR manifolds
George Marinescu and Nader Yeganefar.
Trans. Amer. Math. Soc. 359 (2007), 4757-4771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320650
Equivalence of domains arising from duality of orbits on flag manifolds III
Toshihiko Matsuki.
Trans. Amer. Math. Soc. 359 (2007), 4773-4786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320651
Generalizations of Chebyshev polynomials and polynomial mappings
Yang Chen, James Griffin and Mourad E.H. Ismail.
Trans. Amer. Math. Soc. 359 (2007), 4787-4828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320652
Phantom depth and stable phantom exactness
Neil M. Epstein.
Trans. Amer. Math. Soc. 359 (2007), 4829-4864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320653
A Koszul duality for props
Bruno Vallette.
Trans. Amer. Math. Soc. 359 (2007), 4865-4943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320654
Homological integral of Hopf algebras
D.-M. Lu, Q.-S. Wu and J. J. Zhang.
Trans. Amer. Math. Soc. 359 (2007), 4945-4975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320655
The vectorial Ribaucour transformation for submanifolds and applications
M. Dajczer, L. A. Florit and R. Tojeiro.
Trans. Amer. Math. Soc. 359 (2007), 4977-4997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320656
Uniform approximation of eigenvalues in Laguerre and Hermite $𝛽$-ensembles by roots of orthogonal polynomials
Holger Dette and Lorens A. Imhof.
Trans. Amer. Math. Soc. 359 (2007), 4999-5018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320657
Sigma function solution of the initial value problem for Somos 5 sequences
A. N. W. Hone.
Trans. Amer. Math. Soc. 359 (2007), 5019-5034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320658
Limit Weierstrass points on nodal reducible curves
Eduardo Esteves and Parham Salehyan.
Trans. Amer. Math. Soc. 359 (2007), 5035-5056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320659
The class number one problem for the normal CM-fields of degree 32
Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon.
Trans. Amer. Math. Soc. 359 (2007), 5057-5089
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320660
Morse decompositions of nonautonomous dynamical systems
Martin Rasmussen.
Trans. Amer. Math. Soc. 359 (2007), 5091-5115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320661
Correction for: “Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds”
John Douglas Moore.
Trans. Amer. Math. Soc. 359 (2007), 5117-5123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2320662